Xylocaine. My pain disappeared 90percent. Any interaction adverse with toprol?
According to Drug.com regarding drug interactions:
"Using lidocaine together with metoprolol may increase the effects of lidocaine. This can cause drowsiness, mental status changes, and a decrease in heart rate and blood pressure. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
In other words, caution should be used, but there is only a moderate risk of interactions between metoprolol and lidocaine (Xylocaine). The main concerns in your case, would be heart rate and bp. Hope this helps.
- Xylocaine Information for Consumers
- Xylocaine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xylocaine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 3 answers
Toprol-XL - Weakness, taste loss, etc, taking for 1 wk @ 50 MG and feel 100% worse. Any suggestions?
Posted 29 Nov 2010 • 1 answer
Posted 29 Jun 2013 • 1 answer
Posted 1 Dec 2013 • 1 answer
I had a hip replacement in January of 2013. I now experience an ongoing nagging what I can describe?
Posted 3 Mar 2014 • 1 answer